# SDR DALA2016032102143

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 64,845 hours, 48,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR EMERGENCY ESCAPE SLIDE FELL OFF OF THE DOOR.  MAINTENANCE INSPECTED THE SLIDE AND REINSTALLED IT. THE GIRT BAR WAS FOUND MIS-ALIGNED AND WAS THEN RE-ALIGNED PRIOR TO INSTALLATION.
